Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Discrete and continuum links to a nonlinear coupled transport problem of interacting populations
University of Warwick, UK.
Karlstad University, Faculty of Health, Science and Technology (starting 2013), Department of Mathematics and Computer Science.ORCID iD: 0000-0002-1160-0007
Karlstad University, Faculty of Health, Science and Technology (starting 2013), Department of Mathematics and Computer Science.
2017 (English)In: The European Physical Journal Special Topics, ISSN 1951-6355, E-ISSN 1951-6401, Vol. 226, no 10, p. 2345-2357Article in journal (Refereed) Published
Abstract [en]

We are interested in exploring interacting particle systemsthat can be seen as microscopic models for a particular structure ofcoupled transport flux arising when different populations are jointlyevolving. The scenarios we have in mind are inspired by the dynamicsof pedestrian flows in open spaces and are intimately connectedto cross-diffusion and thermo-diffusion problems holding a variationalstructure. The tools we use include a suitable structure of the relativeentropy controlling TV-norms, the construction of Lyapunov functionalsand particular closed-form solutions to nonlinear transport equations,a hydrodynamics limiting procedure due to Philipowski, as wellas the construction of numerical approximates to both the continuumlimit problem in 2D and to the original interacting particle systems.

Place, publisher, year, edition, pages
Springer, 2017. Vol. 226, no 10, p. 2345-2357
Keywords [en]
interacting-particle systems, population dynamics
National Category
Physical Sciences
Research subject
Mathematics; Biology
Identifiers
URN: urn:nbn:se:kau:diva-47564DOI: 10.1140/epjst/e2017-70009-yISI: 000404711400012OAI: oai:DiVA.org:kau-47564DiVA, id: diva2:1061233
Available from: 2017-01-01 Created: 2017-01-01 Last updated: 2017-08-08

Open Access in DiVA

Duong_et_al_2017(1132 kB)45 downloads
File information
File name FULLTEXT02.pdfFile size 1132 kBChecksum SHA-512
0015fc22976f5c95cc8ae79b6c3868b9172a88a6082fae608f255686d5e850f7ab0d8f06a48138afdcc6285fbd6b47ffc0cd29a5a97ec92ce5eba7dd4aab5f38
Type fulltextMimetype application/pdf

Other links

Publisher's full text

Search in DiVA

By author/editor
Muntean, AdrianRichardson, Omar
By organisation
Department of Mathematics and Computer Science
In the same journal
The European Physical Journal Special Topics
Physical Sciences

Search outside of DiVA

GoogleGoogle Scholar
Total: 45 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 292 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf